MathSciNet Relay Station
MathSciNet bibliographic data
MR1501160 51N20
White, H. S. A property of two $(n+1)$-gons inscribed in a norm-curve in $n$-space. Trans. Amer. Math. Soc. 22 (1921), no. 1, 80–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement